Vol. 107, No. 2, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The dual of the nilradical of the parabolic subgroups of symplectic groups

Thomas Farmer

Vol. 107 (1983), No. 2, 349–368
Abstract

For an arbitrary parabolic subgroup P of the real or complex symplectic group, let N be the nilradical. Using Kirillov theory, a subset of the dual of N is found, whose complement has Plancherel measure zero. It is shown how these representations extend by combining with the oscillator representation of a lower rank symplectic group. A result is obtained concerning the commuting algebra of the restrictions to P of the principal series representation of the symplectic group induced from a unitary character of the opposite parabolic.

Mathematical Subject Classification 2000
Primary: 22E46
Milestones
Received: 14 October 1981
Published: 1 August 1983
Authors
Thomas Farmer